# SDR ABXA20200522115

- Difficulty date: May 22, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 63,909 hours, 43,692 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 140T26073
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR INTERIOR STRUCTURE 3RD CHORD FROM BOTTOM REMOVED CORRODED MINOR CHORD AND ASSOCIATED PARTS.  THE AIRPLANE WAS GROUNDED.
